Hello, Ive been reading some posts about long term damage to the nervous system, and i was wandering if anyone else had simaler concerns to mine. about a year and a half ago i took two pills of e and about a month and a half later while going to bed i noticed my heart felt like it was jumping out of my throat so i started to deeply breathe with my stomach and drank alot of milk. Finally i got some xanex which work great by the way but i heard the withdrawal effects are horrid and its hard to gt a steady prescription. So for a year and a half ive been trying to deal with what seems to be my heart rate and the autonomic nervous system. is there anybody who is going through the same thing and how do u deal with it?
dear Legin, is that all u took were the two pills? If you haven't taken anything else and are still having those attacks all this time later I would certainly consult a doctor to rule out any cardiac problems and more than likely you are going to find that you are having anxiety/panic attacks. The best thing for that is zoloft from what I have heard. I am not a doc and couldn't tell you for sure what to take but you need to tell them about the anxiety problems you are having. It probably is just anxiety. However, xanax are horribly addictive and docs have a really bad way of just yanking you off of them and then you really start having problems. Good luck to you.
The Following 2 Users Say Thank You to oxygirl For This Useful Post: legin (03-27-2011), MarineWife099 (03-27-2011)
I agree that 2 pills would not be considered as long term use, and would not have the long term damage to the nervous system that you are speaking about. It is unlikely that the one time use (if that was all there was) has had any effect on you except for the night you took it and maybe the next day or two-that's it.
I also agree that your best bet is to have your doctor check these feelings out for you, and get a diagnosis. Once you know exactly what you are experiencing, then the decision can be made as to what the best treatment plan should be.
I have heart issues myself, and see my cardiologist every month for monitoring, keep my diet clean, and keep my body moving. There can be many different causes for the symptoms you describe, so a doctor will need to see you first.
Until then, I would avoid any medications, especially ones not prescribed to you. Try to maintain a low stress lifestyle, and keep a positive attitude. Best to you...
The Following User Says Thank You to writeleft For This Useful Post: legin (03-27-2011)
If that's all you've had then you are probably just fine. I've done 40 something pills in the past year so if anyone has something to worry about it's me. Since you haven't really started i would advise never taking any again. They will mess up your life for a few hours of fun. Plus who knows what you'l say on them and feel like a complete *** when you are sober. Ecstasy can damage the brain so bad that it can take up to 7 years or longer to fully heal. I was just introduced to early into this drug and I'm addicted. Please don't do the same you will eventually be fried and seriously depressed.
The Following User Says Thank You to rockyhorror For This Useful Post: legin (03-30-2011)
legin..I agree with the other posters that your problem is very likely panic attacks as they can really raise havoc with you. Are you still on Xanax or on nothing? Definately think you need to go for a complete physical to rule out any possible serious problems and maybe they can give you a mild sedative for you anxiety.
Wishing you all the best...JJ....
When you come to the end of your rope..tie a knot and hang on!